MAUDE Adverse Event Report: Cook Inc FLEXOR BALKIN GUIDING SHEATH; DYB Introducer, Catheter

Cook Inc FLEXOR BALKIN GUIDING SHEATH; DYB Introducer, Catheter
Model Number G10384
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, upon insertion of the device during an unknown procedure, a flexor balkin guiding sheath leaked fluid from the valve.A photo provided by the customer shows separation of the hub and separation of the side-arm tubing.Contralateral access was obtained in the femoral artery.The access site was not scarred or calcified, and the anatomy was not stenosed, calcified, or tortuous.The bifurcation was not steep or calcified.No other devices were used through the sheath during the procedure.Resistance was not encountered during insertion/advancement or removal of the sheath.The leak, hub separation, and side-arm separation occurred during the ¿insertion stage¿.The device was not pulled by the side-arm during the procedure.Another device of the same type, from a different lot, was used to successfully complete the procedure.The patient did not require treatment for blood loss.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1: (b)(6) h3: the device has been returned, and preliminary evaluation has been performed; however, our investigation is ongoing and device evaluation summary will be included in our follow up report once our investigation has been completed.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR BALKIN GUIDING SHEATH
Common Device Name
DYB Introducer, Catheter
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50947305
Report Number1820334-2026-01023
Device Sequence Number10451637
Product Code DYB
UDI-Device Identifier00827002103849
UDI-Public(01)00827002103849(17)290407(10)17074624
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG10384
Device Catalogue NumberKCFW-7.0-38-40-RB-BLKN
Device Lot Number17074624
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/22/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown